Search the Community
Showing results for tags 'cymbalta withdrawal'.
Found 2 results
Hi Everyone, My intro will be brief and I will add to it later . I am 37 and have been on antidepressants since age 19. I have tried to quit them before, multiple times. I have been on Cymbalta for over 5 years, and during the last four months or so I have tapered from 60mg to 30mg. I am working with an ND during this process. Four days ago I went down from 35mg to 30mg, and I have been feeling depressed and an increase of negative /intrusivethoughts, but this is also the beginning of PMS time for me, and these are the symptoms that also worsen during PMS in my case. I hope to find support and ideas here. I am a drug and alcohol counselor and I know I have to reach out for help just like I instruct my patients to do. Back to work now, talk to you all soon!
woof posted a topic in Introductions and updates20mg of Cymbalta for 10 years without problems for neuropathy I read about negative side affects and ignorantly stopped it cold turkey on 11/25/2015. I had mild depression and insomnia for about 4 weeks. Then one month later, it all hit me WAY hard 10/10: anxiety, agitation, insomnia, Tinnitus and dysphoria. After 6 weeks I restarted Cymbalta at my previous 20mg per day dose and although the symptoms have improved down to about 4/10, I am super sensitive to any psych med, alcohol etc. I have been back on the Cymbalta for almost 3 months now and am wondering how long does it usually take to stabilize to back to where one was? Is this even "neural destabilization?" Should I try and ask my doctor to increase my dose to 30mg of Cymbalta per day? Your site is great and I thank you for all you do. I have been taking Valium 25 mg per day for the past 6 weeks to try to help with the anxiety and insomnia, it does help, but I am still super sensitive to all other meds Weird thing - 1 drink of Alcohol makes all my symptoms dissapear, and then my symptoms are all way worse for two or three days.